# SDR SWAA020442

- Difficulty date: February 26, 2002
- Submitted: March 1, 2002
- Operation: Air carrier
- Aircraft: N102SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 23108
- Aircraft time: 57,286 hours, 61,076 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Splice
- Part number: 6551698
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED SPECIAL VISIT, FOUND STRINGER SPLICE CRACKED AT BS 360, STR 5L.  REPAIRED STR SPLICE PER SRM.
